# SDR DALA2017060604517

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 47,684 hours, 32,969 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE APPROX STA ZFS 52, FOUR ROWS SPLICE 40 SCREWS LOOSE. SEE NR FOR ADDITIONAL INFORMATION 001-0235:5530-2005/003 00123 REPAIR PER SRM55-30-01-2R-6. FPI PER PS 900-6-3 NR 02.
